MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(90)90198-9

Медицинская библиотека · The American journal of emergency medicine · 1990

Enalapril induced angioedema.

Gianos M E, Klaustermeyer W B, Kurohara M, Tarnasky P, Gordon E

Клинический случайСтатьяПеревод в очереди

Аннотация

A report of three patients who developed angiodema while receiving enalapril. Patient 1 came in with an 8-hour history of facial swelling after enalapril had been started 2 days earlier. The second patient came in with severe angiodema of the tongue, larynx, and glottis requiring emergency tracheostomy, hydroxyzine, and steroids. He had been treated with enalapril for 1 year. The third patient developed facial swelling within a few hours of the first dose of enalapril. Angiodema with enalapril can occur early or late in the course of therapy. A possible mechanism for this drug reaction is the potentiation of bradykinin with resultant kinin system activation.

Для цитирования: Gianos M E, Klaustermeyer W B, Kurohara M, Tarnasky P, Gordon E. Enalapril induced angioedema.. The American journal of emergency medicine. 1990. DOI: 10.1016/0735-6757(90)90198-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.